It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1Showing 1 - 8 of 8 for evista and hair loss. (0.007 seconds)


... It is probably caused by an early hysterectomy plus chemotherapy for breast cancer forcing an early menopause. Three years ago I was diagnosed with Osteoporosis and was initialy put on evista . Within weeks I was getting such bad leg cramps every night the doc took me off pills immediately and I was put on fosamax. ... (17 replies)
... i have taken evista for almost 2 yrs off and on...i was on it a few months when i started having hairloss ..i stopped the evista to see if it was the cause but the hairloss continued...i went to several drs and was told when estrogen production decreases hair follicles shrink.. ... (6 replies)
Osteoporosis
Aug 15, 2003
... from everything i have heard and read ..miacalcin may be the most easily tolerated ..but it is also the least effective..i have been on evista since may '02..i started having hair loss in aug '02 and came off evista for one month to see if the drug was causing the problem ..the hairloss continued.. ... (11 replies)

... i have been on evista since may..i did not see any instructions that said i needed to take it and wait 30 min before lying down...where did you find that? ... (39 replies)
... i am seeing some hairloss myself..i thought it was caused by the evista i take for my osteopenia..but stopping the evista for a month didnt stop the hairloss..i have been to my internist and a dermatologist...i am told that hair loss in post menopausal women is common... ... (17 replies)
... i am glad to read about ann richards..i had not heard of anyone on evista that had any success..i tried fosamax and actonel and had urinary problems..but each person is different.im sure many women take them with no problem..i am now on evista..i tried all of these drugs reluctantly... ... (9 replies)
... no i did not stop the meds because of the dreams..they are very disturbing and i wake up feeling exhausted..but they are the lesser of 2 evils in my mind...i did come off evista for one month last fall.. ... (7 replies)
... i had very heavy periods for many years and can remember thinking after this each month menopause will be a breeze.. i couldnt have been more wrong. ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 05:08 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!